# SDR AALA20150212016

- Difficulty date: February 12, 2015
- Submitted: February 17, 2015
- Operation: Air carrier
- Aircraft: N839NN
- Make and model: Boeing 737823
- Aircraft serial: 30908
- Aircraft time: 15,360 hours, 6,094 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN IS DENTED IN BENEATH L2 DOOR AT STATION 957 BETWEEN STRINGERS 22 LT & 23 LT.  REPAIRED SKIN IAW EA 53-038583 DATED 12 FEB 15.
